# SDR UIEA2021030100431

- Difficulty date: February 23, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,486 hours, 23,664 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD START ATTEMPT -47C, FL 380, 3 START ATTEMPTS, 3 START FAILS, EGT 0 22 RPM( PERFORMED APU BITE PER FIM 49-11 FT 958, MINI FLAG 34; LRU - "NO LIGHT OFF". RESET CLEARED, PERFORMED SUCCESSFUL GROUND START PER AMM 49-11-00. ECU SUMMARY- A/C START CIRCUIT. )
